PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of postmedjPostgraduate Medical JournalVisit this articleSubmit a manuscriptReceive email alertsContact usBMJ
 
Postgrad Med J. 1984 June; 60(704): 429–430.
PMCID: PMC2417888

Intracerebral haemorrhage and vasculitis secondary to amphetamine use.

Abstract

We report a case of amphetamine-related intracranial haemorrhage and vasculitis, responding to immunosuppressants. Angiograms obtained before and after therapy are shown; the importance of immunosuppressive therapy is discussed.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (590K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Delaney P, Estes M. Intracranial hemorrhage with amphetamine abuse. Neurology. 1980 Oct;30(10):1125–1128. [PubMed]
  • Citron BP, Halpern M, McCarron M, Lundberg GD, McCormick R, Pincus IJ, Tatter D, Haverback BJ. Necrotizing angiitis associated with drug abuse. N Engl J Med. 1970 Nov 5;283(19):1003–1011. [PubMed]
  • Yu YJ, Cooper DR, Wellenstein DE, Block B. Cerebral angiitis and intracerebral hemorrhage associated with methamphetamine abuse. Case report. J Neurosurg. 1983 Jan;58(1):109–111. [PubMed]

Articles from Postgraduate Medical Journal are provided here courtesy of BMJ Group